Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Vladimir V. Peller
Title: Hankel operators and their applications
Additional book information: Springer-Verlag, New York, 2003, xvi+784 pp., ISBN 9-387-95548-8, $99.95

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Donald Sarason
Affiliation: University of California, Berkeley
Journal: Bull. Amer. Math. Soc. 41 (2004), 401-407
Published electronically: March 12, 2004
Review copyright: © Copyright 2004 American Mathematical Society